Indiana getaway

 

The Doc’s flying solo this week. Dr. Debby Herbenick — our resident sexpert from Indiana University’s Kinsey Institute answers your questions about vibes, meds and working out, and how all of those things can affect your sex life. 

Watch your meds

I’m really nervous about going on anti-depressants. I know they would help me a lot, but I really, really don’t want to have to deal with a lowered sex drive or orgasm inhibition. Is there anything you can recommend that will help my depression symptoms without hurting my sex life?

Debby: Yes! An open and honest conversation with your healthcare provider. Not all anti-depressants have negative sexual side effects. Some anti-depressants don’t have this effect so I’d recommend talking with your healthcare provider about your mood issues and your desire for treatment that won’t get in the way of your sex life. This is a common enough request and one you can talk through with your doctor or nurse to see if they can find a medication that fits the bill. 

0
0
0
0
0